| Model Number |
799-EGL2-02-01 |
| Medical Device Problem Codes |
Communication or Transmission Problem (2896); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed "self check failure-1003" and "internal comm failure - 1471" error messages.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; for the customer's report of self check failure - 1003, the customer's report was duplicated and attributed to foreign material on the flow screens inside the manifold.The flow manifold (including the flow screens) was replaced to remedy the report.The customer's report of internal comm failure - 1471 was observed during review of the device data logs.However, the device was put through extensive testing including stress testing without duplicating the report.An internal inspection found no discrepancies.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.